# SDR WX0A2025010632257

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,458 hours, 27,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) DURING ACCOMPLISHMENT OF TC53-260-003 CRACK FOUND AT FR 68LH STOP FITTING #1 LOWER INBD HOLE. / L2 DOOR SURROUND FR 68, CRACK AT STOP FITTING #1 LOWER INBD HOLE PERMANENTLY REPAIRD AS PER SRM 53-41-12-300-010 REV.150. REPAIR CATEGORY B."
